# SDR FDEA201503200993

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381008720400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAME 44.50 - 54, RBL -1456 HAS AREAS MARKED FOR CORROSION & SCRATCHES.  REMOVED CORROSION IAW SRM 53-10-16 FIG 102, FOUND TRACK TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  REMOVED SEAT TRACK IAW SRM 51-40-11.  FABRICATED REPLACEMENT SEAT TRACK USING A5383221120400 BATCH 2763578 IAW DWG A53810087 SHEET 1.  INSTALLED REPLACEMENT SEAT TRACK BETWEEN FRAME 44.5 - 54, RBL -Y1456 IAW SRM 51-40-21 & DWG A53810087 SHEET 1.
